MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE3/14 MM R; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE3/14 MM R; KNEE TIBIAL INSERT
Catalog Number 02.12.0314FR
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 10/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2018: lot 154387: 30 items manufactured and released on 11-jan-2016.Expiration date: 2020-12-12.No anomalies found related to the problem.To date, 18 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain 2 years and 2 months after primary.The surgeon determined that the poly screw had backed out.The surgeon removed the screw through arthroscopy.The liner was not exchanged.The surgery was completed successfully.The torque handle screwdriver was not used in primary.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE3/14 MM R
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8041538
Report Number3005180920-2018-00859
Device Sequence Number16440984
Product Code JWH
UDI-Device Identifier07630030826429
UDI-Public07630030826429
Combination Product (Y/N)N
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2020
Device Catalogue Number02.12.0314FR
Device Lot Number154387
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2018
Initial Report FDA Received Date11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number0
Outcome Attributed to Adverse Event Required Intervention;